# SDR SWAA2022012498244

- Difficulty date: May 11, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT SPAR PANEL ATTACH WAFFLE PLATE IS CRACKED AT RIVET HOLE JUST I/B OF #3 FLAP TRACK / REMOVED AND REPLACED L/H WING AFT SPAR WAFFLE PLATE PER SRM 51-10-02.
